ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 15.

Anamby, Pramath and Das, Soumya (2019) DISTINGUISHING HERMITIAN CUSP FORMS OF DEGREE 2 BY A CERTAIN SUBSET OF ALL FOURIER COEFFICIENTS. In: PUBLICACIONS MATEMATIQUES, 63 (1). pp. 307-341.

Anamby, Pramath and Das, Soumya (2018) Bounds for the Petersson norms of the pullbacks of Saito-Kurokawa lifts. In: JOURNAL OF NUMBER THEORY, 191 . pp. 289-304.

Boecherer, Siegfried and Das, Soumya (2018) Petersson norms of not necessarily cuspidal Jacobi modular forms and applications. In: ADVANCES IN MATHEMATICS, 336 . pp. 335-376.

Das, Soumya and Khan, Rizwanur (2018) THE THIRD MOMENT OF SYMMETRIC-SQUARE L-FUNCTIONS. In: QUARTERLY JOURNAL OF MATHEMATICS, 69 (3).

Boecherer, Siegfried and Das, Soumya (2018) Cuspidality and the growth of Fourier coefficients of modular forms. In: JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 741 . pp. 161-178.

Das, Soumya and Kohnen, Winfried (2018) On sign changes of eigenvalues of Siegel cusp forms of genus 2 in prime powers. In: ACTA ARITHMETICA, 183 (2). pp. 167-172.

Das, Soumya and Pal, Ritwik (2017) Jacobi forms and differential operators: Odd weights. In: JOURNAL OF NUMBER THEORY, 179 . pp. 113-125.

Das, Soumya (2016) Cuspidality and the growth of Fourier coefficients of modular forms : A survey. In: INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 47 (1). pp. 9-22.

Boecherer, Siegfried and Das, Soumya (2016) Cuspidality and the growth of Fourier coefficients: small weights. In: MATHEMATISCHE ZEITSCHRIFT, 283 (1-2). pp. 539-553.

Das, Soumya and Ganguly, Satadal (2016) A NOTE ON SMALL GAPS BETWEEN NONZERO FOURIER COEFFICIENTS OF CUSP FORMS. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 144 (6). pp. 2301-2305.

Das, Soumya and Ramakrishnan, B (2015) Jacobi forms and differential operators. In: JOURNAL OF NUMBER THEORY, 149 . pp. 351-367.

Das, Soumya and Sengupta, Jyoti (2015) L-infinity norms of holomorphic modular forms in the case of compact quotient. In: FORUM MATHEMATICUM, 27 (4). pp. 1987-2001.

Das, Soumya and Kohnen, Winfried (2015) Nonvanishing of Koecher-Maass series attached to Siegel cusp forms. In: ADVANCES IN MATHEMATICS, 281 . pp. 624-669.

Das, Soumya and Meher, Jaban (2015) On quasimodular eigenforms. In: INTERNATIONAL JOURNAL OF NUMBER THEORY, 11 (3). pp. 835-842.

Das, Soumya and Khan, Rizwanur (2015) Simultaneous nonvanishing of Dirichlet L-functions and twists of Hecke-Maass L-functions. In: JOURNAL OF THE RAMANUJAN MATHEMATICAL SOCIETY, 30 (3). pp. 237-250.

This list was generated on Tue Nov 19 15:56:28 2019 IST.